# SDR CA140221021

- Difficulty date: January 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE NO NORMAL SPOOL-UP, FOLLOWED BY NR 2 PEC AND POWER PLANT MESSAGE, RTO AND UNEVENTFUL TAXI BACK TO RAMP.  ACFT RETURNED TO REVENUE SERVICE AFTER PITCH CONTROL UNIT, PCU, NR 2 REPLACEMENT.
